A woman has shared transformation photos after successfully overcoming facial skin disease she battled for years.
Tshegoo shared the transformation photos on social media
A lady who battled with facial skin disease, acne has taken to social media to share photos after successful treatment.
The lady with the Twiter user, @MokateTshegoo narrated her sad ordeal with the disease and how it affected her self esteem. According to her, the whole healing process took six months and her confidence level has increased.
Sharing her transformation photos, she wrote,
“The day i went to the dermatologist and i was prescribed oratane . Remember with oratane , everything gets worse before it gets better . All of this rash developed into acne as I proceeded with the treatment.
My doctor recommended i pair my treatment with a chemical peel each month , however i wasnt happy with the results so after the first month I decided i’m not doing it anymore.
As weeks and months went by , the acne became dry , peeled off and i had less breakouts.
Month 6. The final month
I had alot of hyperpigmentation, was abit lighter than my normal complexion , dry skin obviously , but i was excited to finish my treatment more than anything really.
It was a tough 6 months of taking in a lot of pills daily.
My acne did a number on my self esteem this year. It was a never ending cycle of waking up with more breakouts, a bleeding face and pain on pain. Acne is so damaging i will not even wish it on my worst enemy.
My skin is not yet perfect, i have a few cysts on the right cheek that i need to get rid of, my hyperpigmentation has gotten much better since my last pill but one thing about oratane, even after the treatment you will see improvements
Be kind to people struggling with acne . My family and friends have been there through and through and wow man, I’m so so grateful i went through all of this during lockdown because i doubt i would have made it if life was ‘ normal.
Because i had severe acne, my dermatologist gave me the dose of 70mg, each month.
Depending on your acne you dose may be slightly lower than mine.
Dermatologist: dr Newaj, kempton park.